Äquivalenzen bezüglich allgemeiner Homotopiegruppen.

Götz Brunner

Manuscripta mathematica (1977)

  • Volume: 21, page 357-406
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Brunner, Götz. "Äquivalenzen bezüglich allgemeiner Homotopiegruppen.." Manuscripta mathematica 21 (1977): 357-406. <http://eudml.org/doc/154474>.

author = {Brunner, Götz},
journal = {Manuscripta mathematica},
language = {ger},
pages = {357-406},
title = {Äquivalenzen bezüglich allgemeiner Homotopiegruppen.},
url = {http://eudml.org/doc/154474},
volume = {21},
year = {1977},

AU - Brunner, Götz
TI - Äquivalenzen bezüglich allgemeiner Homotopiegruppen.
JO - Manuscripta mathematica
PY - 1977
VL - 21
SP - 357
EP - 406
LA - ger
UR - http://eudml.org/doc/154474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.